# SDR V0XD20140203004

- Difficulty date: February 1, 2014
- Submitted: February 3, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 27,802 hours, 20,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670342563
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FOR CRAWLWAY FLOORBOARD AT BS 280 CORRODED.  R & R FLOOR SUPPORT WITH NEW IAW SRM 51-25-06, 51-25-16, 51-42-13, 51-42-20, 51-42-06, & 51-40-11.
